First of all, do you take any other depression drugs, or mood disorder drugs such as
SNRIs and SSRI ?
If mixed with these, Zoloft can cause serotonin syndrome. This includes fever, sweating, muscle stiffness, trouble thinking clearly, a change in mental functioning, sleepiness, or change in your breathing, heartbeat and blood pressure disorder.
If this is the case, you should stop taking Zoloft and speak to your Doctor.
I can never emphasise enough, always insist medication comes with a leaflet which
states possible side effects.
Thanks for answering my questio aboutzoloft and heart palpatations. I do not take any SNRI or SSRI,only zoloft. Take klonopin occaissonally. So I do not think I am overloaded on these. In that case are these side effects rare? Thanks, lucylou4
I had exactly those side effects happening the first day I took it. I was not sure if it was the zoloft so I took 1more pill the next day again...Not even it got worse, I was hallucinating and had panic attack after another all night. I also felt a sharp pain inside the vains of my arms. I thought it was my last day on earth. I had irregular heartbeat which never happened before. Now 2 months after I have irregular heartbeat basically when I sleep on one side....
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.